Alert archive / Florida / Flood Watches in 2017

Flood Watch 2, NWS Tampa Bay, FL

August 25, 20174 counties in Florida

NWS Tampa Bay, FL issued this flood watch at Aug 25, 2017, 10:55 AM EDT for 4 counties in Florida. It took effect at Aug 25, 2017, 11:00 AM EDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Aug 25, 2017, 10:55 AM EDT (14:55 UTC)
In effect from
Aug 25, 2017, 11:00 AM EDT
Expired
Aug 29, 2017, 8:00 PM EDT
In force
4 days
Issued by
NWS Tampa Bay, FL
Flood severity
None

Counties Charlotte County, FL, Lee County, FL, Manatee County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 78 km from the middle of the area, began a volume at 14:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 2.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2017-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2017-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

042 
WGUS62 KTBW 251455
FFATBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
1055 AM EDT Fri Aug 25 2017

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

.An area of low pressure is in place across the area with warm,
moist tropical air and southwest winds allowing for numerous to
widespread showers and occasional embedded thunderstorms to move
over the area. 

FLZ162-165-262-265-260830-
/O.NEW.KTBW.FA.A.0002.170825T1500Z-170828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee-
Including the cities of Port Charlotte, Punta Gorda, Cape Coral, 
Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres
1055 AM EDT Fri Aug 25 2017

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a

* Flood Watch for a portion of southwest Florida, including the 
  following areas, Coastal Charlotte, Coastal Lee, Inland 
  Charlotte, and Inland Lee. 

* Through Sunday evening

* Widespread showers with occasional embedded thunderstorms will
  be possible across the watch area. Heavy rainfall accumulations
  of 3 to 5 inches will be possible...with some locally higher
  amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
9 follow-up statements
075 
WGUS62 KTBW 260751
FFATBW

Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
351 AM EDT Sat Aug 26 2017

...FLOOD WATCH CONTINUES IN EFFECT THROUGH SUNDAY EVENING...

.An area of low pressure across west central Florida is providing 
deep tropical moisture and southwest winds...allowing numerous to
widespread showers and occasional embedded thunderstorms to move 
over the area.

FLZ162-165-262-265-262000-
/O.CON.KTBW.FA.A.0002.000000T0000Z-170828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee-
Including the cities of Port Charlotte, Punta Gorda, Cape Coral, 
Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres
351 AM EDT Sat Aug 26 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

The Flood Watch continues for

* A portion of southwest Florida, including the following areas, 
  Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland 
  Lee. 

* Through Sunday evening

* Widespread showers with occasional embedded thunderstorms will
  be possible across the watch area. Heavy rainfall accumulations
  of 3 to 5 inches will be possible...with some locally higher 
  amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
952 
WGUS62 KTBW 261846
FFATBW

Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
246 PM EDT Sat Aug 26 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

.An area of low pressure across west central Florida is providing
deep tropical moisture and southwest winds...allowing numerous to
widespread showers and occasional embedded thunderstorms to move
over the area.

FLZ162-165-262-265-270900-
/O.CON.KTBW.FA.A.0002.000000T0000Z-170828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee-
Including the cities of Port Charlotte, Punta Gorda, Cape Coral, 
Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres
246 PM EDT Sat Aug 26 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING...

The Flood Watch continues for

* A portion of southwest Florida, including the following areas, 
  Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland 
  Lee. 

* Through Sunday evening

* Widespread showers with occasional embedded thunderstorms will 
  be possible across the watch area. Heavy rainfall 
  accumulations of 3 to 6 inches will be possible...with some 
  locally higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
855 
WGUS62 KTBW 270745
FFATBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
345 AM EDT Sun Aug 27 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

.An area of low pressure across west central Florida is providing
deep tropical moisture and southwest winds...allowing numerous to
widespread showers and occasional embedded thunderstorms to move
over the area.

FLZ155-160-255-260-280000-
/O.EXA.KTBW.FA.A.0002.000000T0000Z-170828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota-
Including the cities of Bradenton, Anna Maria Island, Venice, 
Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, 
and North Port
345 AM EDT Sun Aug 27 2017

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

The National Weather Service in Tampa Bay Area - Ruskin FL has
expanded the

* Flood Watch to include a portion of west central Florida, 
  including the following areas, Coastal Manatee, Coastal 
  Sarasota, Inland Manatee, and Inland Sarasota. 

* Through this evening

* Widespread showers with occasional embedded thunderstorms will 
  be possible across the watch area. Heavy rainfall 
  accumulations of 3 to 6 inches will be possible...with some 
  locally higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

FLZ162-165-262-265-280000-
/O.CON.KTBW.FA.A.0002.000000T0000Z-170828T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee-
Including the cities of Port Charlotte, Punta Gorda, Cape Coral, 
Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres
345 AM EDT Sun Aug 27 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* A portion of southwest Florida, including the following areas, 
  Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland 
  Lee. 

* Through this evening

* Widespread showers with occasional embedded thunderstorms will 
  be possible across the watch area. Heavy rainfall 
  accumulations of 3 to 6 inches will be possible...with some 
  locally higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
242 
WGUS62 KTBW 271825
FFATBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
225 PM EDT Sun Aug 27 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING...

.An area of low pressure across west central Florida is providing
deep tropical moisture and southwest winds...allowing numerous to
widespread showers and occasional embedded thunderstorms to move
over the area. Locally heavy rainfall will continue to be possible
through the period which will exacerbate ongoing flooding across 
the region and will produce additional flooding of low lying and 
poor drainage areas especially in areas where the training of 
cells occur.

FLZ155-160-162-165-255-260-262-265-280900-
/O.EXT.KTBW.FA.A.0002.000000T0000Z-170829T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Manatee-Coastal Sarasota-Coastal Charlotte-Coastal Lee-
Inland Manatee-Inland Sarasota-Inland Charlotte-Inland Lee-
Including the cities of Bradenton, Anna Maria Island, Venice, 
Sarasota, Englewood, Port Charlotte, Punta Gorda, Cape Coral, 
Captiva, Sanibel, Parrish, Lakewood Ranch, Myakka City, 
North Port, Babcock Ranch, Fort Myers, and Lehigh Acres
225 PM EDT Sun Aug 27 2017

...FLOOD WATCH NOW IN EFFECT THROUGH MONDAY EVENING...

The Flood Watch is now in effect for

* Portions of southwest Florida and west central Florida, 
  including the following areas, in southwest Florida, Coastal 
  Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. In 
  west central Florida, Coastal Manatee, Coastal Sarasota, 
  Inland Manatee, and Inland Sarasota. 

* Through Monday evening

* Widespread showers with occasional embedded thunderstorms will 
  be possible across the watch area. Heavy rainfall 
  accumulations of 3 to 6 inches will be possible...with some 
  locally higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
534 
WGUS62 KTBW 280736
FFATBW

Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
336 AM EDT Mon Aug 28 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

.An area of low pressure across west central Florida is providing
deep tropical moisture and southwest winds...allowing numerous to
widespread showers and occasional embedded thunderstorms to move
over the area. Locally heavy rainfall will continue to be
possible through the period which will exacerbate ongoing
flooding across the region and will produce additional flooding
of low lying and poor drainage areas especially in areas where
the training of cells occur.

FLZ155-160-162-165-255-260-262-265-290100-
/O.CON.KTBW.FA.A.0002.000000T0000Z-170829T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Manatee-Coastal Sarasota-Coastal Charlotte-Coastal Lee-
Inland Manatee-Inland Sarasota-Inland Charlotte-Inland Lee-
Including the cities of Bradenton, Anna Maria Island, Venice, 
Sarasota, Englewood, Port Charlotte, Punta Gorda, Cape Coral, 
Captiva, Sanibel, Parrish, Lakewood Ranch, Myakka City, 
North Port, Babcock Ranch, Fort Myers, and Lehigh Acres
336 AM EDT Mon Aug 28 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* Portions of southwest Florida and west central Florida, 
  including the following areas, in southwest Florida, Coastal 
  Charlotte, Coastal Lee, Inland Charlotte, and Inland Lee. In 
  west central Florida, Coastal Manatee, Coastal Sarasota, 
  Inland Manatee, and Inland Sarasota. 

* Through this evening

* Widespread showers with occasional embedded thunderstorms will 
  be possible across the watch area. Heavy rainfall 
  accumulations of 3 to 6 inches will be possible...with some 
  locally higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
550 
WGUS62 KTBW 281804
FFATBW

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
204 PM EDT Mon Aug 28 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

.An area of low pressure across west central Florida combined
with deep tropical moisture will continue to support periods
of locally heavy rainfall across the region through Tuesday.
The heavy rainfall will continue to exacerbate ongoing flooding 
across the region and will produce additional flooding of low 
lying and poor drainage areas especially in areas which receive
very heavy rainfall rates over a short period of time.

FLZ155-160-255-260-290900-
/O.EXT.KTBW.FA.A.0002.000000T0000Z-170830T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota-
Including the cities of Bradenton, Anna Maria Island, Venice, 
Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, 
and North Port
204 PM EDT Mon Aug 28 2017

...FLOOD WATCH IS NOW IN EFFECT THROUGH TUESDAY EVENING...

The Flood Watch is now in effect for

* A portion of west central Florida, including the following 
  areas, Coastal Manatee, Coastal Sarasota, Inland Manatee, and 
  Inland Sarasota. 

* Through Tuesday evening

* Widespread showers with occasional embedded thunderstorms will
  be possible across the watch area. Periods of heavy rainfall
  will be possible. Rainfall accumulations of 2 to 4 inches will
  be possible...with locally higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$

FLZ162-165-262-265-290000-
/O.EXT.KTBW.FA.A.0002.000000T0000Z-170829T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Charlotte-Coastal Lee-Inland Charlotte-Inland Lee-
Including the cities of Port Charlotte, Punta Gorda, Cape Coral, 
Captiva, Sanibel, Babcock Ranch, Fort Myers, and Lehigh Acres
204 PM EDT Mon Aug 28 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

The Flood Watch is in effect for

* A portion of southwest Florida, including the following areas, 
  Coastal Charlotte, Coastal Lee, Inland Charlotte, and Inland 
  Lee. 

* Until 8 PM EDT this evening

* Widespread showers with occasional embedded thunderstorms will
  be possible across the watch area. Heavy rainfall accumulations
  of 1 to 3 inches will be possible...with locally higher amounts
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
834 
WGUS62 KTBW 291005
FFATBW

Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
605 AM EDT Tue Aug 29 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY EVENING...

.An area of low pressure across west central Florida combined
with deep tropical moisture will continue to support periods of
locally heavy rainfall across the region through tonight. The 
heavy rainfall will continue to exacerbate ongoing flooding across
the region and will produce additional flooding of low lying and 
poor drainage areas especially in areas which receive very heavy 
rainfall rates over a short period of time.

FLZ155-160-255-260-300000-
/O.CON.KTBW.FA.A.0002.000000T0000Z-170830T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota-
Including the cities of Bradenton, Anna Maria Island, Venice, 
Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, 
and North Port
605 AM EDT Tue Aug 29 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* A portion of west central Florida, including the following 
  areas, Coastal Manatee, Coastal Sarasota, Inland Manatee, and 
  Inland Sarasota. 

* Through this evening

* Widespread showers with occasional embedded thunderstorms will 
  be possible across the watch area. Periods of heavy rainfall 
  will be possible. Rainfall accumulations of 2 to 4 inches will 
  be possible...with locally higher amounts possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
740 
WGUS62 KTBW 291802
FFATBW

Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
202 PM EDT Tue Aug 29 2017

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

.A trough of low pressure across the southern Nature Coast 
combined with deep tropical moisture will continue to support 
periods of locally heavy rainfall across the region through this 
evening. Even though most of the heavier rain will be confined 
from the I-4 corridor north into the Nature Coast other isolated 
heavier showers will be possible over the watch area through this 
evening. Any heavier showers that develop will only exacerbate 
ongoing flooding across the region and may produce additional 
flooding of low lying and poor drainage areas.

FLZ155-160-255-260-300000-
/O.CON.KTBW.FA.A.0002.000000T0000Z-170830T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota-
Including the cities of Bradenton, Anna Maria Island, Venice, 
Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, 
and North Port
202 PM EDT Tue Aug 29 2017

...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

The Flood Watch continues for

* A portion of west central Florida, including the following 
  areas, Coastal Manatee, Coastal Sarasota, Inland Manatee, and 
  Inland Sarasota. 

* Until 8 PM EDT this evening

* Isolated showers will be possible across the watch area.
  Rainfall accumulations of an inch or two will be possible. 
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means there is a potential for flooding based on
current forecasts.

You should monitor later forecasts and be alert for possible
Flood Warnings. Those living in areas prone to flooding should be
prepared to take action should flooding develop.

&&

$$
600 
WGUS62 KTBW 292347
FFATBW

Flood Watch
National Weather Service Tampa Bay Area - Ruskin FL
747 PM EDT Tue Aug 29 2017

...Flood Watch will expire at 8 PM EDT for Manatee and Sarasota
counties...

.There is no longer a significant threat for flooding in Manatee 
and Sarasota counties as drier air has filtered into the southern
part of the area. Heavy rain will continue through the evening
north of the I-4 corridor but will taper off by midnight. The 
Flood Watch will be allowed to expire at 8 PM.


FLZ155-160-255-260-300100-
/O.EXP.KTBW.FA.A.0002.000000T0000Z-170830T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Coastal Manatee-Coastal Sarasota-Inland Manatee-Inland Sarasota-
Including the cities of Bradenton, Anna Maria Island, Venice, 
Sarasota, Englewood, Parrish, Lakewood Ranch, Myakka City, 
and North Port
747 PM EDT Tue Aug 29 2017

...FLOOD WATCH WILL EXPIRE AT 8 PM EDT THIS EVENING...

The Flood Watch for a portion of west central Florida will expire
at 8 PM EDT this evening.

$$

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this flood watch went out at Aug 25, 9:16 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Aug 25, 9:16 AM EDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
916 AM EDT Fri Aug 25 2017

.DISCUSSION...
Rain will be streaming in across the southern zones through
the day with scattered to numerous showers and storms
developing through the afternoon elsewhere. An area of low
pressure is in place across the area providing a very warm
moist airmass and allowing for the areas of rain. This will
linger for the next few days. Current forecast is on track
with this and have no updates planned.

&&

.AVIATION...
Tempos in this morning for low clouds everywhere, and also
for rain causing visibility restrictions across the southern
terminals. Rain and thunderstorm activity is expected to
expand northward through the afternoon. Winds become light
and variable after 02z.

&&

.MARINE...
Weak low pressure in place across the area will keep light
winds and scattered to numerous showers and some
thunderstorms possible for the next few days. Waterspouts
will also continue to be a possibility for the next few days
mainly from the Tampa Bay area south with more westerly flow
in place. Current forecast is handling this well and have
little change for the update.

&&

.Preliminary Point Temps/PoPs...
TPA  89  78  89  78 /  70  60  60  50
FMY  85  76  86  76 / 100  70  70  60
GIF  89  76  90  75 /  70  40  70  40
SRQ  88  77  88  76 /  70  70  60  50
BKV  92  75  90  75 /  60  40  60  50
SPG  89  79  88  78 /  60  60  60  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...None.
Gulf waters...None.
&&

UPDATE/AVIATION/MARINE/FIRE WEATHER...24/Hubbard
UPPER AIR...84/Austin
DECISION SUPPORT...57/McMichael
Hazardous weather outlook, Aug 25, 4:02 AM EDT, 6 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
402 AM EDT Fri Aug 25 2017

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-252015-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
402 AM EDT Fri Aug 25 2017

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...THUNDERSTORM IMPACT...
Rain with isolated to scattered thunderstorms are ongoing across
southwest Florida early this morning. These will continue as they
spread north...reaching the Nature coast later in the morning.
The storms will increase to scattered to numerous coverage during
the afternoon. Some thunderstorms will be capable of producing
strong gusty winds...locally heavy rains...and frequent deadly
lightning strikes. Rainfall amounts could be 2 to 3 inches but
with isolated higher amounts possible...especially for southern
areas...and result in minor and localized street and small stream
flooding. The rain and storms will trend down as they continue
overnight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

...THUNDERSTORM IMPACT...
Deep moisture continues Saturday with scattered to numerous
showers and thunderstorms. Then during Sunday and Monday slightly
direr air works in from the north with isolated to scattered
showers and thunderstorms. Moisture begins to returns Tuesday
with scattered to locally numerous showers and storms through
Thursday. Thunderstorms will be capable of producing strong gusty
winds...locally heavy rains...and frequent deadly lightning
strikes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Rude

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 8:07 PM EDTSevere Thunderstorm WarningTBWCitrus, Levy23 min
Aug 24, 8:34 PM EDTSpecial Weather StatementTBWLevy56 min
Aug 25, 8:20 AM EDTAreal Flood AdvisoryTBWLee3 hr
Aug 25, 9:35 AM EDTRiver Flood WarningTBWManatee69 hr
Aug 25, 9:35 AM EDTRiver Flood WarningTBWSarasota29 days
Aug 25, 9:35 AM EDTRiver Flood WarningTBWDeSoto10 days
Aug 25, 12:34 PM EDTAreal Flood AdvisoryTBWLee3 hr
Aug 25, 5:43 PM EDTAreal Flood AdvisoryTBWDeSoto, Hardee, Manatee, Sarasota3 hr
Aug 25, 7:44 PM EDTSpecial Weather StatementTBWHillsborough31 min

Nearby

Flood Watches in Florida, 2017Every flood watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.